I had my first taxol treatment on a Tues. and by Thurs. I couldn't get out of bed--feet felt like blocks of wood --slept for 2 weeks-had to use a wheelchair- next treatment was delayed a week-then 3 remaining treatments were cut in thirds and given over a 9 week period. I now have a balance problem-walk like I'm drunk-must use a cane or hold on to something--stairs are not easy- when I standup or turn the world "shifts"--very much like vertigo-I stumble and tip over -Any one else out there have this reaction? Thanks -Pheebee
My father Kent is taking taxol for lung cancer. He was given a larger dose this time and started feeling strange three days after chemo. He feels too tired to get up, like he needs to sleep but he can't cause he has too much pain. When he gets up he feels dizzy and out of balance. He said his legs seem stiff and feel like they weigh a ton. He walks slow and his knees don't bend. He looks like he is stuck in mud. He has pain in his ankle joint, the side of his foot and it travels up to his rear and lower back. Says it's stabbing pain and when he sits he can't keep his legs still. Anything touching his mouth causes nausea. His hands shake. He said the worst thing is that he feels foggy in his head and he can't get it to clear. He is confused and can't concentrate on what is said to him. He is sensitive to sound. It makes his head hurt. The mental confusion is scaring him. He is worried it won't go away. He is having trouble focusing his eyes to read. Its similar to bed spins.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Aug 2009 • 1 answer
What are the different brand names of paclitaxel hsa conjugates ,which company manufactures it,what?
Posted 17 May 2010 • 1 answer
Posted 5 Jun 2012 • 1 answer
Posted 1 Jul 2013 • 1 answer
Dental,lidocain with epinepherin, can it cause vertigo and loss of hearing. and have reaction atuse?
Posted 13 Mar 2014 • 1 answer